# SDR FDEA201803090632

- Difficulty date: March 9, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6223506R
- Part serial: MAC41
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT AFT/LWR SURFACE HAS 2 EA CRACKS NEAR I/B L/E. REPAIRED NR 1 SLAT AFT/LOWER SURFACE CRACKS NEAR I/B L/E REF SRM57-10-00 VOL I P 64 FIG 18A.
